# SDR ARWA9610016

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 97540242
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED SUPPORT STRUT AT NR 4 PIT RT SIDE STA 1220.  CRACKED SUPPORT WAS REMOVED, FABRICATED PART PER DAC AUTHORIZATION DATED 09-10-96.  TREATED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-20D, 51-1-21.
